# SDR CALA2010030800057

- Difficulty date: February 27, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 42,484 hours, 22,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B SEAT TRACK IS CORRODED STA 887-912.  LEFT O/B SEAT TRACK FROM STA 877 TO 927 REF SRM 53-00-52 FIG 201, INSTALLED SPLICE REPAIR 4.
